Related Questions

What is the definition or description of: Loratadine overdose?

Loratadine overdose. An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Patients who overdose on Claritin may experience the following symptoms: Drowsiness, Fast or pounding heartbeat (palpitations), Headaches, Rapid heart rate (tachycardia), Unusual body movements or uncontrolled muscle movements." REF: http://www.drugsdb.com/otc/claritin/claritin-overdose/ Read more...

What is the definition or description of: Claritin (loratadine) overdose?

Claritin- loratadine. An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Patients who overdose on Claritin may experience the following symptoms: Drowsiness, Fast or pounding heartbeat (palpitations), Headaches, Rapid heart rate (tachycardia), Unusual body movements or uncontrolled muscle movements." REF: http://www.drugsdb.com/otc/claritin/claritin-overdose/ Read more...

What is the treatment for Claritin (loratadine) overdose?

Depends. Any overdose by any medication needs to be evaluated immediately. The treatment will depend upoin what is ingested, how much is injested and how it was injested. Read more...

What is the treatment for loratadine overdose?

Supportive care. Gastric lavage with activated charcoal is useful and safe only for intubated patients, as charcoal aspiration is a risk. There are no antidotes, and dialysis is ineffective, so we simply support systems if they fail. Ie a breathing machine, drugs for cardiac arythmias, etc. Read more...